# SDR DALA2024072907545

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 7,040 hours, 805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 3L DOOR ASSIST LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6195935)
